I had bags under my eyes so I had Juvederm. I wasn't happy so I had it dissolved with Hyaluronidase. But now it's been a week since the Hyaluronidase and my eyes are more swollen than they were with the Juvederm over-filling. It looks like big water balloons under my eyes. Every review I read says the eyes go back to normal within 24 hours after the Hyaluronidase injection. Why did my swelling get worse over the first 4 days, and now it's just staying that way? I'm not having an allergic reaction because there's no redness, itching or anything else out of the ordinary going on with my body--just these huge water balloons under my eyes now. Is this normal? How do I get this swelling to go down? Please help
Under Eye Swelling After Hyaluronidase
- los angeles
- 7 years ago
No doctor answers yet
You might also like...
4 injections of hyaluronidase, and still with fluid retention... 1 doctor answer
Double Bags After Attempt to Dissolve Juvederm 7 doctor answers
Under Eyes Still Baggy After Two Hyaluronidase Injections 4 doctor answers
Had Fillers Dissolved but Every Now and Again my Eyes Will Swell... 2 doctor answers
Ask a Doctor
Get personalized answers from board-certified doctors. For free.